# SDR ASAA2024012147427

- Difficulty date: January 21, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 63,225 hours, 18,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T/C 78233008, FOUND RH FWD OVERWING EXTERIOR EMERGENCY EXIT LT INOP. GROUNDED - YES. (RESOLVED ON W/O: 1986803 TASKCARD: N/R-00001 ) REMOVED AND REPLACED M1676 BATTERY AND CHARGER REF MM 33-51-06 OP CK GOOD 1 CB PULLED/RESET MEL CLEARED PLACARD REMOVED SEAMC NOTIFIED.
